@article{(Open Science Index):https://publications.waset.org/pdf/8014,
	  title     = {Determination of Adequate Fuzzy Inequalities for their Usage in Fuzzy Query Languages},
	  author    = {Marcel Shirvanian and  Wolfram Lippe},
	  country	= {},
	  institution	= {},
	  abstract     = {Although the usefulness of fuzzy databases has been
pointed out in several works, they are not fully developed in numerous
domains. A task that is mostly disregarded and which is the topic
of this paper is the determination of suitable inequalities for fuzzy
sets in fuzzy query languages. This paper examines which kinds
of fuzzy inequalities exist at all. Afterwards, different procedures
are presented that appear theoretically appropriate. By being applied
to various examples, their strengths and weaknesses are revealed.
Furthermore, an algorithm for an efficient computation of the selected
fuzzy inequality is shown.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {2},
	  number    = {10},
	  year      = {2008},
	  pages     = {728 - 734},
	  ee        = {https://publications.waset.org/pdf/8014},
	  url   	= {https://publications.waset.org/vol/22},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 22, 2008},